# SDR ASOA20141110090

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 33,348 hours, 19,113 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 33,348 hours, 19,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE 4A INSPECTION, THE NR 2 ENGINE LOWER FORWARD YOKE FITTING WAS FOUND TO BE CRACKED APPROXIMATELY 7MM.  THE YOKE WAS REPLACED IAW ETD2014-145-095147 AND SB 145-54-0013.
